×

zbMATH — the first resource for mathematics

Error bounds for spline and L-spline interpolation. (English) Zbl 0242.41008

MSC:
41A15 Spline approximation
41A05 Interpolation in approximation theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlberg, J.H; Nilson, E.N, Convergence properties of the spline fit, J. soc. ind. appl. math., 11, 95-104, (1963) · Zbl 0196.48701
[2] Ahlberg, J.H; Nilson, E.N; Walsh, J.L, Best approximation and convergence properties of higher-order spline approximations, J. math. mech., 14, 231-243, (1965) · Zbl 0141.06801
[3] Ahlberg, J.H; Nilson, E.N; Walsh, J.L, The theory of splines and their applications, (1967), Academic Press New York · Zbl 0158.15901
[4] Birkhoff, G; deBoor, C, Error bounds for spline interpolation, J. math. mech., 13, 827-836, (1964) · Zbl 0143.28503
[5] Birkhoff, G; deBoor, C, Piecewise polynomial interpolation and approximation, (), 164-190
[6] Birkhoff, G; MacLane, S, A survey of modern algebra, (1965), Macmillan Co New York
[7] Birkhoff, G; Schultz, M.H; Varga, R.S, Piecewise Hermite interpolation in one and two variables with applications to partial differential equations, Numer. math., 11, 232-256, (1968) · Zbl 0159.20904
[8] deBoor, C, The method of projections as applied to the numerical solution of two point boundary value problems using cubic splines, ()
[9] deBoor, C, On uniform approximation by splines, J. approximation theory, 1, 219-235, (1968)
[10] deBoor, C, On the convergence of odd-degree spline interpolation, J. approximation theory, 1, 452-463, (1968) · Zbl 0174.09902
[11] {\scR. E. Carlson and C. A. Hall}, Bicubic spline interpolation in L-shaped domains, J. Approximation Theory, to appear. · Zbl 0258.41010
[12] Cheney, E.W; Schurer, F, A note on the operators arising in spline approximation, J. approximation theory, 1, 94-102, (1968) · Zbl 0177.08901
[13] Ciarlet, P.G; Varga, R.S, Discrete variational Green’s functions II. one dimensional problem, Numer. math., 16, 115-128, (1970) · Zbl 0245.34012
[14] Golomb, M, Approximation by periodic spline interpolants on uniform meshes, J. approximation theory, 1, 26-65, (1968) · Zbl 0185.30901
[15] Golomb, M, Spline interpolation near discontinuities, (), 51-74
[16] Hedstrom, G.W; Varga, R.S, Application of Besov spaces to spline approximation, J. approximation theory, 4, 295-327, (1971) · Zbl 0218.41001
[17] Hille, E; Szegö, G; Tamarkin, J, On some generalization of a theorem of A. markoff, Duke math. J., 3, 729-739, (1937) · JFM 63.0314.03
[18] Jerome, J; Pierce, J, On splines functions determined by singular self-adjoint differential operators, J. approximation theory, 5, 15-40, (1972) · Zbl 0228.41003
[19] Jerome, J.W; Schumaker, L.L, On lg-splines, J. approximation theory, 2, 29-49, (1969) · Zbl 0172.34501
[20] Jerome, J.W; Varga, R.S, Generalizations of spline functions and applications to nonlinear boundary value and eigenvalue problems, (), 103-155 · Zbl 0188.13004
[21] Lucas, T.R, A generalization of L-splines, Numer. math., 15, 359-370, (1970) · Zbl 0214.41303
[22] Meir, A; Sharma, A, Convergence of a class of interpolatory splines, J. approximation theory, 1, 243-250, (1968) · Zbl 0186.11402
[23] Meir, A; Sharma, A, On uniform approximation by cubic splines, J. approximation theory, 2, 270-274, (1969) · Zbl 0183.33002
[24] Nord, S, Approximation properties of the spline fit, Bit, 7, 132-144, (1967) · Zbl 0171.37304
[25] Perrin, F.M, An application of monotone-operators to differential and partial differential equations on infinite domains, ()
[26] Sard, A, Linear approximation, () · Zbl 0115.05403
[27] Schoenberg, I.J, Spline interpolation and the higher derivatives, (), 24-28 · Zbl 0136.36201
[28] Schoenberg, I.J, On spline functions, (), 255-290 · Zbl 0090.04401
[29] Schultz, M.H, L∞-multivariate approximation theory, SIAM J. numer. anal., 6, 161-183, (1969) · Zbl 0202.15901
[30] Schultz, M.H, L2-multivariate approximation theory, SIAM J. numer. anal., 6, 184-209, (1969) · Zbl 0202.15902
[31] Schultz, M.H, Error bounds for polynomial spline interpolation, Math. comp., 24, 507-515, (1970) · Zbl 0216.23002
[32] Schultz, M.H; Varga, R.S, L-splines, Numer. math., 10, 345-369, (1967) · Zbl 0183.44402
[33] Schurer, F, A note on interpolating periodic quintic splines with equally spaced nodes, J. approximation theory, 1, 493-500, (1968) · Zbl 0186.11403
[34] Sharma, A; Meir, A, Degree of approximation of spline interpolation, J. math. mech., 15, 759-767, (1966) · Zbl 0158.30702
[35] {\scG. Strang and G. Fix}, “An analysis of the finite element method,” Prentice-Hall, to appear. · Zbl 0356.65096
[36] Subotin, Yu.N, On piecewise-polynomial interpolation, Math. Z., 1, 63-70, (1967)
[37] Swartz, B, O(h2n + 2 − l) bounds on some spline interpolation errors, Bull. amer. math. soc., 74, 1072-1078, (1968) · Zbl 0181.34001
[38] Swartz, B.K, O(h2n + 2 − l) bounds on some spline interpolation errors, (), available from the National Technical Information Service, U. S. Dept. of Commerce, Springfield, Va. 22151, U.S.A.
[39] Swartz, Blair K, O(hk − jω(dkf, h)) bounds on some spline interpolation errors, (), available as above
[40] Varga, R.S, Error bounds for spline interpolation, (), 367-388
[41] Walsh, J.L; Ahlberg, J.H; Nilson, E.N, Best approximation properties of the spline fit, J. math. mech., 11, 225-234, (1962) · Zbl 0196.48603
[42] Subbotin, Yu.N, Diameter of class Wrl in L(0, 2π) and spline function approximation, Math. Z., 7, 43-52, (1970) · Zbl 0195.07102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.